| Model Number |
802018 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The fsr performed mechanical, electrical, and visual testing.The fsr replaced the flow module.The unit operated to the manufacturer's specifications.
Event or Problem Description
The field service representative (fsr) reported that during preventative maintenance (pm) of the device, the flow module failed testing.There was no patient involvement.